Variational parabolic capacity

Benny Avelin, Tuomo Kuusi, Mikko Parviainen

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)5665-5688
JournalDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS: SERIES A
Volume35
Issue number12
DOIs
Publication statusPublished - 2015
MoE publication typeA1 Journal article-refereed

Keywords

  • Capacity, degenerate parabolic equations, nonlinear potential theory, p-parabolic equation

Cite this